# SDR 02050301

- Difficulty date: May 1, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FOR SEAT 22 A/B/C INOP. REMOVED AND REPLACED E-PATH LIGHT AT 22 A/B/C AS PER M/M 33-51-11; OPS CHECK GOOD.
